# SDR UALA2012091105105

- Difficulty date: September 9, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 63,538 hours, 22,466 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRAP HANGING FROM SLIDE PACK AT 2L.  FOUND LANYARD PULLED OUT OF POUCH RE-INSTALLED LANYARD.
